Journal Article

The Incidence of <i>Clostridium difficile—</i>Associated and Non—<i>C. difficile</i>—Associated Diarrhea after Use of Gatifloxacin and Levofloxacin in an Acute-Care Facility

Aman Khurana, Namita Vinayek, Rose A. Recco, Eddie S. Go and M. Zaman Muhammad

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 39, issue 4, pages 602-603
Published in print August 2004 | ISSN: 1058-4838
Published online August 2004 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/422525
The Incidence of Clostridium difficile—Associated and Non—C. difficile—Associated Diarrhea after Use of Gatifloxacin and Levofloxacin in an Acute-Care Facility

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  1075 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.